
Aspirin Direct 500 mg granules
20Delivery to your door
please contact customer support for the exact information
Dies ist ein Arzneimittel. Zu Risiken und Nebenwirkungen fragen Sie Ihren Arzt oder Apotheker. Wir stehen Ihnen gerne unter (+43 (1) 343 43 53) oder per E-Mail (gurkerl@beavit.at) zur Verfügung.
- Description
- Composition
- Similar products
- More from this brand
- Recipes
Aspirin Direkt contains the active substance acetylsalicylic acid (ASA).
How is it used?
What is aspirin direct and what is it used for?
Aspirin Direct contains the active substance acetylsalicylic acid (ASA). This has an analgesic, antipyretic and anti-inflammatory effect.
When is Aspirin Direct used?
Symptomatic treatment of mild to moderate pain such as headaches, toothaches and period pains.
For the relief of pain and fever in colds and flu-like infections.
If you do not feel better or even worse after 3-4 days in the case of pain and after 3 days in the case of fever, if new complaints appear (e.g. redness or swelling), it is essential to consult a doctor, as these may be signs of a serious illness.
Aspirin Direct is used in adults and adolescents over 12 years of age. Please note the information for children (see point 2).
What should you be aware of before taking this medicine?
What SHOULD YOU BE AWARE OF BEFORE TAKING ASPIRIN DIRECTLY?
Aspirin Direct must not be taken
- If you are allergic to acetylsalicylic acid, other salicylates or to any of the other ingredients of this medicine listed in section 6, .
- if you have had a history of asthma attacks or other hypersensitivity to certain pain-relieving medicines -
acetylsalicylic acid or substances with a similar mechanism of action (non-steroidal anti-inflammatory drugs), .
- if you suffer from acute gastrointestinal ulcers, .
- if you have a history of gastrointestinal bleeding, ulceration or rupture due to previous therapy with NSAIDs (non-steroidal anti-inflammatory drugs) .
- if you have active gastrointestinal ulcers/bleeding or a history of gastrointestinal bleeding, ulceration or rupture, .
- if you suffer from an abnormally increased tendency to bleed (haemorrhagic diathesis), .
- if you suffer from severe liver dysfunction,
- if you have severe renal impairment,
- if you suffer from severe heart muscle weakness (cardiac insufficiency),
- if you are taking 15 mg or more of methotrexate (medicine used to treat cancer or certain rheumatic diseases) per week at the same time, .
- if you are taking anticoagulants (medicines to "thin the blood") at the same time, if salicylates are used in high doses, .
- during the last 3 months of pregnancy.
Warnings and precautions.
Please talk to your doctor or pharmacist before taking Aspirin Direct.
Special caution is needed when taking Aspirin Direct if.
- Hypersensitivity to painkillers, certain medicines for inflammation or rheumatism or in the presence of other allergies.
- High blood pressure and/or cardiac insufficiency in the medical history. In
connection with acetylsalicylic acid treatment, fluid retention and swelling have been reported. - concomitant treatment with anticoagulant drugs.
- Known gastrointestinal ulcers, including chronic or recurrent gastrointestinal ulcers, or with gastrointestinal bleeding in your
history. - Patients with reduced kidney function or patients with reduced cardiovascular function (e.g. renal vascular disease, cardiac muscle weakness, volume loss, major surgery, blood poisoning or major bleeding events ), as
acetylsalicylic acid, the active ingredient in Aspirin Direct, may further increase the risk of renal dysfunction and acute renal failure. - limited liver function.
- pending operations (including minor operations such as dental procedures): there may be an increased tendency to bleed. Please inform your doctor before all operations if you have taken Aspirin Direkt.
- Patients with a so-called "glucose-6-phosphate dehydrogenase deficiency" (a congenital metabolic disorder): Aspirin Direkt may trigger a disintegration of the red
blood cells or anaemia due to disintegration of the red blood cells. The administration of Aspirin Direct in glucose-6-phosphate dehydrogenase deficiency must therefore be carried out under medical supervision.
Possible side effects can be reduced by using the lowest sufficiently effective dose for the shortest period necessary to control the symptoms.
What else do you need to watch out for?
Before you start treatment, you must inform your doctor.
- if you are pregnant or think you may be pregnant or intend to become pregnant .
- if you are breastfeeding,
- if you are taking any other medicines, especially medicines containing
acetylsalicylic acid or medicines for pain and rheumatism, .
- if you suffer from other diseases or allergies.
Acetylsalicylic acid (the active ingredient in Aspirin Direct) inhibits (even at very low doses) the adhesion of blood platelets. There is therefore an increased risk of bleeding both during and after operations (including minor procedures such as pulling a tooth), which can continue for several days after you stop taking the medicine.
Rarely to very rarely, serious bleeding such as cerebral haemorrhages have also been reported, especially in patients with uncontrolled high blood pressure and/or simultaneous treatment with anticoagulants. In individual cases, these can be potentially life-threatening.
Gastrointestinal disorders:
During treatment, serious - even life-threatening - bleeding, ulcers and/or breakthroughs may occur at any time, even in the absence of antecedent
Disorders or corresponding gastrointestinal diseases in the history. Therefore, while taking Aspirin Direct, watch out for signs of illness in the gastrointestinal tract.
The risk increases with increasing dose, in elderly people, people with a history of stomach ulcers (especially complications such as bleeding and breakthroughs), as well as in people with low body weight and in patients receiving concomitant treatment with medicines that may increase the risk of ulcers or bleeding, such as cortisone, blood clots. These patients should not take cortisone, anticoagulants (such as aspirin in small doses for the treatment of cardiovascular disease) or certain medicines for the treatment of depression (selective serotonin reuptake inhibitors).
These patients should be given the lowest possible dose and any unusual
Discomfort in the gastrointestinal tract (especially bleeding), especially at the beginning of treatment.
Treatment with Aspirin Direct in combination with gastroprotective agents should be considered in these cases.
If you experience bleeding or ulcers in the gastrointestinal tract, treatment with Aspirin Direct must be discontinued.
Signs of side effects of a gastrointestinal disorder may include: abdominal pain, vomiting of blood, coffee-like vomiting, blackening of the stools. In these cases, please stop taking Aspirin Direct immediately and seek medical advice without delay.
Hypersensitivity reactions:
Aspirin Direct may cause spasms of the bronchial muscles (bronchospasms), asthma attacks or other hypersensitivity reactions. Risk factors for this include pre-existing asthma, hay fever, nasal polyps or chronic respiratory diseases.
The same applies to patients who are also allergic to other substances (e.g. with skin reactions, itching, hives).
Gout attack:
Aspirin Direct increases the uric acid level in the blood by inhibiting the excretion of uric acid. In patients who are already prone to low uric acid excretion, this may trigger a gout attack in some circumstances.
Treatment of fever in children and adolescents:
Very rarely, a serious life-threatening disease of the brain and liver has been observed in children and adolescents - especially during fever treatment of flu or chickenpox - during treatment with acetylsalicylic acid (active ingredient of Aspirin Direct) (the so-called "Reye's syndrome"), which may be related to acetylsalicylic acid. It also occurs in young adults.
Acetylsalicylic acid-containing medicines such as Aspirin Direct must therefore only be administered to children under 12 years of age and adolescents with febrile illnesses on a doctor's prescription and only if other measures do not work.
If prolonged vomiting, clouding of consciousness and/or abnormal behaviour (even after initial improvement of the general condition) occur as a result of the treatment,
Stop taking Aspirin Direct immediately and seek medical attention without delay.
Also after the chickenpox vaccination, it is recommended to refrain from taking Aspirin Direkt for 6 weeks to be on the safe side.
Children:
Acetylsalicylic acid-containing medicines should only be given to children under 12 years of age on a doctor's prescription.
Always keep this medicine out of the sight and reach of children.
Painkiller headache:
Prolonged use of painkillers may cause headaches which should not be treated by increased doses of the medicine.
Consult your doctor if you suffer from frequent headaches despite taking Aspirin Direkt!
Kidney damage caused by painkillers:
The habitual use of painkillers can lead to permanent kidney damage (nephropathy), which can progress to kidney failure. This risk is particularly high if you take several different painkillers in combination.
Lab checks:
If you take Aspirin Direct for a long time, checks (e.g. liver function, kidney function, blood count, blood clotting) are indicated.
Vascular diseases:
The use of medicines such as Aspirin Direct may be associated with a slightly increased risk of having a heart attack or stroke. Any risk increases with the level of dosage and duration of use. Therefore, do not increase the recommended dosage and treatment duration of 3-4 days.
If you have heart problems, have already had a stroke or think you may be at increased risk of these conditions (such as: High blood pressure, diabetes, elevated cholesterol or if you are a smoker), talk to your doctor about this treatment.
Stopping the discomfort:
The analgesic effect may mask the discomfort of an accompanying illness. If you have a high fever, signs of a new infection (e.g. redness, swelling) or if symptoms (such as pain or fever) persist for more than three days, seek medical advice.
Fertility
Aspirin Direct may affect fertility in women (see section on pregnancy, breast-feeding and fertility).
Taking Aspirin Direct with other medicines .
Please inform your doctor or pharmacist if you are taking / using, have recently taken / used, or intend to take / use any other medicinal products.
The effect of the following medicines or groups of medicines may be affected by simultaneous treatment with Aspirin Direct.
If you are taking methotrexate (medicine used to treat cancer or certain rheumatic diseases) in doses of 15 mg/week or more, you must not take Aspirin Direct.
If you are taking anticoagulants (medicines to "thin the blood"), you must not take Aspirin Direct in high doses.
Combinations that require special care: .
- Methotrexate in doses below 15 mg/week (medicinal products for the treatment of
cancerous diseases or of certain rheumatic diseases) - there is a risk of increased (side) effects of methotrexate. - Anticoagulant medicines, medicines that dissolve blood clots/other medicines that inhibit the adhesion and clumping of blood platelets (platelet aggregation inhibitors)/ medicines that inhibit haemostasis (haemostasis inhibitors) - bleeding may occur due to an increase in effect. Aspirin Direct may increase the risk of bleeding if it is taken before a treatment intended to dissolve blood clots. You must therefore be alert to signs of external or internal bleeding (e.g. bruising) if you are to undergo such treatment. A medical check-up is absolutely necessary.
- Other painkilling and anti-inflammatory medicines (non-steroidal
antiphlogistics/antirheumatics) at high doses of acetylsalicylic acid: increased risk of ulcers and bleeding in the gastrointestinal tract, overdose is also possible. - Certain medicines for the treatment of depression (selective serotonin reuptake inhibitors): increased risk of bleeding in the gastrointestinal tract.
- Certain medicinal products for the treatment of cardiac insufficiency and for the treatment of certain cardiac arrhythmias (digoxin): increased effect up to increased risk of side effects. Appropriate monitoring and, if necessary, dose adjustment by the doctor is recommended.
- Certain medicines against gout (e.g. probenecid, benzbromarone).
A weakening of the effect of the gout medicines is possible. It is recommended to use another painkiller. - Drugs for diabetes (e.g. insulin, sulphonylureas): hypoglycaemia may occur due to an increase in effect. More frequent
blood sugar self-monitoring is recommended. - Certain medicines for drainage and lowering blood pressure (diuretics): there is a risk of severe kidney dysfunction. In case of simultaneous intake, ensure sufficient fluid intake. With certain diuretics (e.g. furosemide), the blood pressure-lowering effect may be weakened, therefore blood pressure controls are recommended.
- Medicines containing cortisone or cortisone-like substances (with the exception of products applied to the skin or hydrocortisone in
cortisone replacement therapy for Addison's disease): increased risk of side effects (bleeding or ulcers) in the gastrointestinal tract. - Certain medicines for high blood pressure (antihypertensives) and/or
cardiac muscle weakness ("ACE inhibitors", aldosterone antagonists): there is a risk of severe kidney dysfunction; in addition, the blood pressure-lowering effect may be reduced. In case of simultaneous intake, sufficient fluid intake must be ensured. Blood pressure controls are recommended. - Certain medicines against epilepsy (valproic acid): There is a risk of increased (side) effects of valproic acid.
Aspirin Direct in higher doses may alter the results of laboratory tests, therefore inform your doctor about taking Aspirin Direct.
Taking Aspirin Direct together with alcohol.
Please avoid drinking alcohol during the treatment period with Aspirin Direct, it could increase the side effects of the medicine (risk of bleeding in the gastrointestinal tract, prolonged bleeding time).
Pregnancy, lactation and reproductive capacity.
If you are pregnant or breast-feeding, or if you suspect you are pregnant or intend to become pregnant, ask your doctor for advice before taking this medicine.
Pregnancy:
First and second trimesters of pregnancy:
During the first six months of pregnancy and if you wish to have a baby, you should only take Aspirin Direct after consulting your doctor. The dose should be kept low and the treatment as short as possible.
Third trimester:
Do not take Aspirin Direct during the last three months of pregnancy because of an increased risk of complications for mother and baby.
Due to the acetylsalicylic acid component, there is a risk of developmental disorders in the unborn child (maldevelopments in the circulatory system and/or kidney dysfunction up to kidney failure).
During birth, there may be increased bleeding in the mother and child and the birth process may be delayed or prolonged.
Lactation:
The active substance acetylsalicylic acid and its degradation products pass into breast milk in small quantities. In the case of short-term use of Aspirin Direkt and low doses, it will not be necessary to interrupt breast-feeding. However, for prolonged use or taking high doses, you should stop breast-feeding.
Procreative ability:
Aspirin Direkt belongs to a group of medicines (non-steroidal anti-inflammatory drugs) which may affect fertility in women. This effect is reversible (reversible) after stopping the medicine.
Driving ability and ability to operate machinery .
Aspirin Direkt has no or negligible effect on the ability to drive and use machines.
Nevertheless, do not drive vehicles or use dangerous tools or machines if your attention is impaired - such as by possible side effects like drowsiness, headache, dizziness or confusion.
Aspirin Direct contains aspartame and sodium.
This medicine contains 5 mg of aspartame per sachet as a source of phenylalanine. It may be harmful if you have phenylketonuria (PKU), a rare congenital condition in which phenylalanine accumulates because the body cannot break it down properly.
This medicine contains 19 mg (1 sachet) or 38 mg (2 sachets) of sodium (the main component of table salt). This corresponds to 0.95% and 1.9% of the maximum daily dietary sodium intake recommended for an adult.
How should the medicine be taken?
HOW TO TAKE ASPIRIN DIRECTLY?
Always take Aspirin Direct exactly as described in this leaflet or
exactly as your doctor has told you. Please ask your doctor or pharmacist if you are not sure.
Unless otherwise prescribed by a doctor, the usual dose is:
Adults and adolescents:
Age Single dose Total daily dose Adults and adolescents 12 years and over
1-2 sachets of granules
3 - maximum 6 sachets years
(equivalent to 500 mg
granules
- 1000 mg
(equivalent to 1500 -
3000 mg acetylsalicylic acid)
The maximum
Daily dose of 6 sachets of granules (corresponding to 3000 mg of acetylsalicylic acid) must not be exceeded.
Use in children under 12 years of age: .
Medicines containing ASA (such as Aspirin Direct) should only be given to children under 12 years of age on a doctor's prescription.
Aspirin Direkt is not suitable for children, as children's doses are not possible with this dosage form.
Type of application
For oral use.
Place Aspirin Direct Granules in the mouth directly on the tongue. The granules dissolve in saliva and can then be swallowed. If desired, some liquid can be drunk afterwards.
Do not take on an empty stomach.
Duration of use.
The single dose may be taken at 4-8 hour intervals up to 3 times daily, if necessary.
The total daily dose of a maximum of 6 sachets of granules must not be exceeded.
Aspirin Direkt must not be taken for longer than 3-4 days in the case of pain and for longer than
3 days in the case of fever.
3 days without a doctor's prescription. If pain or fever persist during this time or even get worse, if new symptoms appear (e.g. redness or swelling), you must consult your doctor as these may be signs of a serious illness.
Special patient groups:
Older persons (65 years and over) and underweight persons:
In elderly patients, special caution is indicated because of possible concomitant diseases or underweight (see sections "Aspirin Direkt must not be taken" and "Warnings and precautions"). In particular, it is recommended to use the lowest effective dose in elderly and underweight persons.
Patients with liver dysfunction:
If you suffer from liver dysfunction, the dose must be reduced or the time interval between two doses must be increased. You must not take Aspirin Direkt if you have severe liver dysfunction.
Patients with kidney dysfunction:
If you suffer from kidney dysfunction, the dose must be reduced or the interval between two doses must be increased. You must not take Aspirin Direkt if you have severe kidney dysfunction.
If you have taken more Aspirin Direct than you should.
Overdoses can be a danger, especially for elderly patients and especially for young children (overdose in the course of treatment or accidental poisoning can be fatal).
Discomfort in moderate poisoning:
Noise in ears, hearing disturbances, sweating, nausea, vomiting, headache and dizziness. Complaints of severe poisoning:
Fever, accelerated breathing, unconsciousness (coma), life-threatening shock, respiratory failure, severe drop in blood sugar.
If you suspect you have taken an overdose of Aspirin Direct, please notify a doctor immediately. The doctor can decide on any necessary measures according to the severity of the overdose / poisoning. Poisoning with Aspirin Direkt can be life-threatening.
Further information for your doctor and other healthcare professionals is given in the . corresponding section at the end of the leaflet.
If you forget to take Aspirin Direct.
Do not take twice the amount if you have forgotten to take it before.
If you have any further questions on the use of this medicine, ask your doctor or pharmacist.
What are the possible side effects?
HOW TO STORE ASPIRIN DIRECTLY?
Do not store above 25 °C.
Store this medicine out of the reach of children.
Do not use this medicinal product after the expiry date which is stated on the carton after "Use by". The expiry date refers to the last day of the month indicated.
Do not dispose of medicines in waste water or household waste. Ask your pharmacist how to dispose of the medicine when you stop using it. By doing so, you are helping to protect the environment.
Special notes on the contents
.Contents of the pack and other information
What Aspirin Direct contains
The active substance is acetylsalicylic acid. 1 sachet of granules contains 500 mg of acetylsalicylic acid (ASA).
- The other ingredients are mannitol, sodium hydrogen carbonate, sodium dihydrogen citrate, ascorbic acid, cola flavour, orange flavour, citric acid, aspartame.
What Aspirin Direct looks like and contents of the pack
Aspirin Direct is a white to slightly yellowish granulate for oral use and is available in packs of 2, 10 or 20 sachets. Not all pack sizes may be marketed.
Information leaflet
Download the information leafletWirkstoff: ACETYLSALICYLSÄURE
EAN: 9088883911799, 09088883911799
PZN: 3911794